# SDR USAA040139

- Difficulty date: April 12, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 0972
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347217320100
- Condition: Corroded
- Location: Fuselage
- Part time: 15,683 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND BEAM CORRODED 2 INCHES BY 1.5 INCHES BY .025 INCH AREA, Y-254, FR 66-68, -Z240.  REMOVED AND REPLACED BEAM PE SRM 51-42-11, 53-00-14.  CORROSION LEVEL 2, TASK NR JA-260-53500.  (M)
